MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Model Number 02.12.0313FR
Health Effect - Clinical Code Pain (1994)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2020.Lot 179691: (b)(4) items manufactured and released on 10-apr-2018.Expiration date: 2023-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.180311.Batch review performed on 14 january 2020.Lot 180311: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 year and 4 months after primary surgery, reporting anterior knee pain.The cause of the anterior knee pain is unknown.The surgeon performed an i&d and revised the patella and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9676089
Report Number3005180920-2020-00024
Device Sequence Number3168953
Product Code JWH
UDI-Device Identifier07630030862595
UDI-Public07630030862595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Model Number02.12.0313FR
Device Catalogue Number02.12.0313FR
Device Lot Number179691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;